# SDR UALA2011032301395

- Difficulty date: March 20, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 45,322 hours, 17,930 cycles
- Engine: Iae V2522A5
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Part number: ST31003310
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD INTERCOM CAN'T BE HEARD BY AFT WHEN FWD CALLS BUT FWD CAN HEAR AFT, NORMAL WHEN AFT CALLS FWD.  REPLACED FWD F/A HANDSET, OPS CHECKS GOOD.
